# SDR ASAA2022070438980

- Difficulty date: July 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 36,158 hours, 11,305 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13002
- Condition: Faulty
- Location: L Ram Air Inlet
- Part time: 39,382 hours, 17,984 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK ON RECALL RESETS WITH MASTER CAUTION. GROUNDED - YES. REMOVED AND REPLACED L/H RAM AIR ACTUATOR IAW B737-900 AMM 21-51-21. ADJ COMPLETED. RIG PIN INSTALLED/ REMOVED. INSTALLATION TEST GOOD. PER B737-900 FIM 21-62 TASK 801. PZTC BITE CHECK GOOD.
